Can lithium cause Heart Palpitations?
Asked: Can lithium cause Heart Palpitations?
I take lithium for bipolar I. I just started taking it, no more than 3 weeks. I noticed that, I am having heart palpitations. I also have pain in my arms and legs! Could the lithium be causing these problems? I really like this medication, because it helps my disorder, should I change meds?
I'm scared of leaving the house. Poor you lol
This is my problem too but i do regonize this problem in me. And even i have such heavy accent, scared to be embarrass to my mispronounciation, nervous a lot specially around people who is very intimidating. I try so hard to improve my self by socializing w/people and practice talking a lot. I even use my little 8 year old sister to practice improving and overcome my shyness. I even freeze when im in a group interview or cant think faster.The thing is u cant help her if she cant recognice this problem herself. she need to help herself first and willing to be help by u because if she does not want help, u might end up bieng a bad influence on her if she think it differently.
Got a better answer? Share it below!
Incoming search terms:
- can lithium cause palpitations?
- lithium heart racing
- can lithium cause heart problems
- just started lithium and having heart palpatations